# SDR UHLA201512290926

- Difficulty date: December 29, 2015
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 26,793 hours, 17,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 17068729001
- Condition: Corroded
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION BENEATH AFT PAX DOOR SEAL AT BOTTOM OF DOOR.  R & R LOWER SEAL RETAINER, MAJOR REPAIR.
